# SDR CNMA200100034

- Difficulty date: October 25, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N450
- Make and model: Boeing A75L300
- Aircraft serial: 754781
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 9654020003
- Part serial: 298
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

ON ROTATION GOT THE STICK SHAKER AND AURO SLAT EXTENDED, PULLED STALL WARNING CIRCUIT BREAKERS ACCORDING TO CHECKLIST.  DUMPED 20,000 LBS OF FUEL AND RETURNED TO AIRPORT.  REMOVED AND REPLACED AOA SENSOR IAW MM 22-33, OPS CHECKED GOOD.
